# SDR A6WA202302268492

- Difficulty date: February 26, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N442AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7778
- Aircraft time: 41,395 hours, 39,944 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Retainer
- Part number: CC670386625
- Part serial: NSA
- Condition: Corroded
- Location: Avionics Bay Doo
- Part time: 41,395 hours, 39,944 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON ALL FOUR SEAL RETAINERS ON MAIN AVIONICS DOOR. ********AIRCRAFT REMOVED FROM SERVICE********* REMOVED AND REPLACED 4 EA. SEAL RETAINERS FOR MAIN AVIONICS DOOR IAW CRJ200 SRM 51-42-06
